Share this:

honeybee6636
@honeybee6636

Posts: 11
Joined: Aug 07, 2011

Medications

Posted by @honeybee6636, Aug 25, 2011

HI Does anyone take Nortriptyline ( Pamelor) for depression ? I am suppose to start taking it but I am so worried about side effects.

Reply


HOPEFUL
@hopeful

Posts: 8
Joined: Aug 22, 2011
Posted by @hopeful, Aug 29, 2011

What’s worse- the pain of depression or some side effects? Most medications (not just those for depression,) have a notation that say something like “your doctor has prescribed this medication because he has determined that the benefits will outweight any side effects you may experience.” So why would the possibility of drowsiness, etc, stop you from taking something that would make you feel better?

I’m utterly *fascinated* with how people always seem to find some sort of excuse for NOT taking their medication! Don’t you *want* to feel better?

Please login or register to post a reply.